# SDR IPXA2025042990887

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N624UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63784
- Aircraft time: 17,358 hours, 2,597 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR F/D OVHD LIGHT EICAS ON LANDING. ACARS BLOCKED US IN. OPENED AND CLOSED CREW COMPARTMENT OVERHEAD HATCH, DOOR F/D OVHD LIGHT EICAS CLEARED REF AMM 52-21-00-010-801. OK FOR SERVICE.
